# SDR SIMA20150219009

- Difficulty date: February 19, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 14523955001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FWD & AFT SCREW HOLES ARE CORRODED WHERE LINER ATTACHES.  PERFORMED ERS-EM-52MR-294 FOUND TO BE ACCEPTED AS IS.
